Hello, i've had hepatitis B for many years now and untill now i was pretty succesfull with natural therapy. For the last 2 years my virus levels were dropping, i did my blood test 3 months ago and the virus has actually doubled.
I still don't understand why, but whatever i used to do apparently stopped working
I found a new doctor - a liver specialist, one of the best in the city, i had to wait for my first visit almost 5 months.
I told him medication is not considered since me and my husband really want to have a baby first. He assured me there is a new drug on the market with no side effects, and its approved to take during pregnancy with no risk to the baby, called TYZEKA.
I thought ok if i will get better and the baby will be safe i have nothing to loose.
I took it for one week only. I never felt this sick in my life, stomach pain, throwing up, migranes, and on top of that i started having irregular heartbeat, bad chest pain and pain in my left arm to the point that i couldn't fell my fingertips.
I called my doctor - he said to stop the medication immediately and try something else. I told him that wasn't the deal, if i took something else i could never get pregnant. His decision was to stop taking any meds and have my baby first, when i'm done to come back and he will put me on something else.
Its been about a month since i stopped, i had some pain, it would come and go but wasnt so bad untill last week. It gets really sharp when i moove arround and my liver seems to be swallen, i can feel a bump on my right side. I had my better and worse days before, but i never felt like this before.
I've been drinking a lot of green tea along with taking milk thistle, dandelion, phosphatidylcholine, licorice, 4life transfer factor, vitamin c and multivitamin.
Nothing seems to help.
I read that once you take this medication - not supposed stop or it most likely will couse adverse reaction and the virus will multiply.
I'm not sure if thats what happened, but i cant go get tested becouse i know what my doctor will say. At this point i'm starting to get a little scared, i just dont know what to do. Hope somebody can help.